MathSciNet Relay Station
MathSciNet bibliographic data
MR1215198 (95c:46079) 46J20 (46K05)
Arhippainen, Jorma On the ideal structure of algebras of star-algebra valued functions. Proc. Amer. Math. Soc. 123 (1995), no. 2, 381–391.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement